# SDR AALA201707319001

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 19,355 hours, 7,826 cycles
- Engine: Iae V2533A5
- Engine time: 18,790 hours, 6,898 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Probe
- Condition: Failed
- Location: Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF THRUST ON CLIMB OUT PASSING 5000 FEET, LEFT ENGINE EPR AT 1.44 - EPR INSTANTLY (1 SECOND)  WENT TO 1.42, THEN BACKTO CLIMB (1.44) PERFORMED NORMAL REST OF FLIGHT. MAINTENANCE ACCOMPLISHED MULTIPLE ENGINE TESTS.  ACCOMPLISHED VIBRATION SURVEY TEST 8 IAW AMM 71-00-00-700-022B.  NO ABNORMALITIES OR FAULTS NOTED. ACCOMPLISHED TSM 77-00-00-810-801-A FADEC 1B FAULT CODE N1L AND MESSAGE N1 SENS/HC/EEC1. SWAPPED B CHANNEL SPEED PROBE NR 3 TO SPARE FAN SPEED PROBE NR 2 IAW AMM 77-11-00-860-010-A.  ALL CHECKED NORMAL, NO FAULTS.  AIRCRAFT WAS GROUNDED.
